# SDR ASAA12511218

- Difficulty date: March 8, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,969 hours, 6,538 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT DURING START ATTEMPT.  OPERATED APU REF AMM 49 11 00 860 801.  APU OPS CHECKS GOOD.  PERFORMED APU BITE REF AMM 49 61 00 700 801.  NON EW FAULTS FOUND.  CANNOT DUPLICATE DEFECT.  REPLACED APU STARTER GENERATOR REF AMM 49 41 21 400 801 AND 000 801.  APU OPS CHECKS GOOD.  FLIGHT VERIFICATION PENDING.
